# SDR 2020F00148

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N515 DISCREPANCY: AFT CARGO BULK AREA HAS CORROSION  ON STRUCTURES AT BS 1562 THRU 1582, STRINGERS S30R-S31R. CORRECTIVE ACTION: REPAIRED SKIN AT 1540-1582 BETWEEN STR 30R AND 36R IAW E.O. #19127 REV.C
